# SDR 95FDEA00026

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 738.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS NOTED IN HOLES 1-6 BELOW FLOOR AT BS 783.95 LT.  REPAIRED HOLES 1-6 BELOW FLOOR AT BS 783.95 LT PER EA 7-5310-23485.
